医学
来那度胺
肺炎
并发症
过敏性肺炎
低氧血症
肺
内科学
外科
地塞米松
作者
Kelsey Finch,Deepankar Sharma,Stephanie A. Wagner
标识
DOI:10.1177/10781552221124533
摘要
Introduction Iatrogenic lung injury is a very rare, albeit serious complication with antineoplastic therapy, including immunomodulatory drugs. Pneumonitis typically presents clinically with symptoms such as cough, dyspnea, fever, and hypoxemia. Radiographic evaluation often demonstrates diffuse, patchy infiltrates and ground-glass opacities. Case report We present a case in which therapy from an immunomodulatory drug, lenalidomide, elicited a pneumonitis in the form of a 9 cm lung mass. An exhaustive workup was completed to rule out viral, bacterial, and fungal infections as well as malignant causes. Lenalidomide-induced lung injury was suspected. Management and outcome Lenalidomide was discontinued and corticosteroid therapy was initiated. This resulted in a complete clinical and radiographic resolution of symptoms. Discussion Several case reports of pneumonitis have been associated with immunomodulatory drug therapy, and while most of these exhibit diffuse ground-glass opacities radiographically, our patient presented with a 9 cm lung mass. Our findings stress the importance of a thorough medication review while ruling out other potential causes of lung injury.
科研通智能强力驱动
Strongly Powered by AbleSci AI